# SDR SWAA2022031032908

- Difficulty date: June 13, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE AREAS OF ACB FLOOR PANEL SPLICE STA 887 BL0 WL 156 / REMOVED AND REPLACED FLOOR PANEL SPLICE STA 887 BL0 WL 156 IAW AMM 25-52-10-000-801 AND AMM 25-52-10-400-801.
